# SDR 2013F00120

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N275X
- Make and model: Beech 200BEECH
- Aircraft serial: BB502
- Aircraft time: 9,548 hours, 9,234 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Diode
- Part number: CR214
- Condition: Defective
- Location: Lg Control
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIC WAS PERFORMING A PREFLIGHT AND UPON TESTING THE LANDING GEAR HANDLE, DISCOVERED THAT BOTH OF THE RED "GEAR UNSAFE" LAMPS DID NOT  ILLUMINATE.  THE ACFT WAS THEN GROUNDED AND MX BEGIN TROUBLESHOOTING THE DISCREPANCY.  DISCOVERED A DEFECTIVE DIODE CR214 ON THE LANDING GEAR CONTOL HANDLE ASSY.  REPLACED DIODE CR214 IAW WIRING MANUAL 32-30-06;  OPS CHECK WAS GOOD.  ACFT WAS THEN RETURNED TO SERVICE.
